Mei-Li LIANG. The relative defects corresponding to the common roots of algebroid functions[J]. Journal of South China Normal University (Natural Science Edition), 2013, 45(3): 13-15.
Citation:
Mei-Li LIANG. The relative defects corresponding to the common roots of algebroid functions[J]. Journal of South China Normal University (Natural Science Edition), 2013, 45(3): 13-15.
Mei-Li LIANG. The relative defects corresponding to the common roots of algebroid functions[J]. Journal of South China Normal University (Natural Science Edition), 2013, 45(3): 13-15.
Citation:
Mei-Li LIANG. The relative defects corresponding to the common roots of algebroid functions[J]. Journal of South China Normal University (Natural Science Edition), 2013, 45(3): 13-15.
In this paper, relative defect and absolute defect of derivative of algebroid functions in the plane are defined . Under the conditions of N(r,1W)=S(r,W),N(r,1M)=S(r,M) and T(r,W′)∼lT(r,W),T(r,M′)∼lT(r,M), the relative defects on common roots of two v-valued algebroid functions W(z),M(z) with common roots are studied respectively. The results obtained generalize some results on meromorphic functions of Singh A.p..